I find that I suffer from anxiety, very low mood, mood swings and irrational upset being on thia contraception. I have also gained weight as well as gaining a hatred for my body due to this combined with feeling very low. I can have 1/2 weeks of feeling good and overnight I will plummet.
I have also suffered alot with BV and UTI’S since having the implant. Especially in the first year.
I have previously had the implant removed after 6 months and life became ‘normal’ again and I didn’t suffer from these symptoms. However, I was too worried to try anything like the coil so I ended up getting it put back in a year later after being told it could make me feel differently each time. However, it has made me feel just as bad.
I won’t have the implant again once my current one is taken out, as I know how negatively it affects me personally.
Impact whilst taking
I gained weight
Loss of sex drive
Side effects whilst taking
Increased body hair
Spots or acne
Nausea or vomiting
Had a similar experience?
Leave a short review and help other women find the right method for them